If you need an accessible version of this item please contact JSTOR User Support

The Conic through Five Given Points

A. C. Dixon
The Mathematical Gazette
Vol. 4, No. 70 (Mar., 1908), pp. 228-230
Published by: Mathematical Association
DOI: 10.2307/3605147
Stable URL: http://www.jstor.org/stable/3605147
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Conic through Five Given Points
Preview not available

Page Thumbnails

  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230